MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON CR FEM COMP #2 R-CEM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

Stryker Orthopaedics-Mahwah TRIATHLON CR FEM COMP #2 R-CEM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5510F202
Medical Device Problem Codes Unstable (1667); Use of Device Problem (1670)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the cement-retained implant has been placed without cement.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding the off label use of a triathlon femoral component was reported.Conclusions: it was reported that 'the cement-retained implant has been placed without cement'.A review of the triathlon® knee system surgical protocol compendium triath-sp-30_rev-2_34473, indicated that triathlon cr femoral component, catalog: 5510f202 is a cemented part number and therefore the surgeon should apply bone cement to the implant and/or bone surface in accordance with the standard of care for bone cement application.The reported event is considered to be the result of user error.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON CR FEM COMP #2 R-CEM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25300554
Report Number0002249697-2026-00445
Device Sequence Number9517187
Product Code JWH
UDI-Device Identifier07613327040241
UDI-Public07613327040241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5510F202
Device Lot Number72Y4H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown